Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Knee pain, joint pains, back pain, ASO shows 400, any treatment?

dr. i am having knee pain and fingers joint pain for the past 2 years. Recently i took blood test in that showed aso as 400, doctor advised me to take antibiotics and physio but i didnt take anything, went to ayurveda that also i didnt continue. Recently backpain also started, not able to sit for an hour also, what treatment should i take how to get rid of this aso kindly advice me doctor.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
hi, u may be suffering from rheumatoid arthritis if u have morning stiffness for more one hour & stiffness decreases following some activity ,bilateral symetrical hand joint involvement ( sparing distal most finger joint ) . This diagnosis of RA can be made BY doing some blood test like RA factor, Anti- ccp antibody test, c-reactive protein, ESR. Beside thease Xray also done .If diagnosis is made, then u have to take NSAIDS, DMARD, Biological agents or combination of this with physiotherapy and lifstyle modification.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor